# SDR WTAA970055

- Difficulty date: April 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N430UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 784
- System (JASC): 2150 · Cabin Cooling System
- Part: Pack
- Condition: Odor
- Location: Cabin
- Stage of operation: UK
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

LAX - OIL SMELL REPORTED IN CABIN FROM LEFT PACK.  MAINTENANCE DEFERRED LEFT PACK PER MEL 21-1.  AIRCRAFT RETURNED TO SERVICE.  (M)
